On nonlinear controllability and series expansions for Lagrangian systems with dissipative forces

Share/Save/Bookmark

Cortes, J. and Martinez, S. and Bullo, F. (2002) On nonlinear controllability and series expansions for Lagrangian systems with dissipative forces. IEEE Transactions on Automatic Control, 47 (8). pp. 1396-1401. ISSN 0018-9286

open access
[img]
Preview
PDF
368kB
Abstract:This paper presents series expansions and nonlinear controllability results for Lagrangian systems subject to dissipative forces. The treatment relies on the assumption of dissipative forces of linear isotropic nature. The approach is based on the affine connection formalism for Lagrangian control systems, and on the homogeneity property of all relevant vector fields.
Item Type:Article
Copyright:©2002 IEEE
Link to this item:http://purl.utwente.nl/publications/55658
Official URL:http://dx.doi.org/10.1109/TAC.2002.801187
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page